On the singularities of convex functions.

G. Alberti; L. Ambrosio; P. Cannarsa

Manuscripta mathematica (1992)

  • Volume: 76, Issue: 3-4, page 421-436
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Alberti, G., Ambrosio, L., and Cannarsa, P.. "On the singularities of convex functions.." Manuscripta mathematica 76.3-4 (1992): 421-436. <http://eudml.org/doc/155763>.

author = {Alberti, G., Ambrosio, L., Cannarsa, P.},
journal = {Manuscripta mathematica},
keywords = {Hamilton-Jacobi equations; nonsmooth analysis; singular sets of convex and semiconvex functions; subdifferential; Hausdorff measure},
number = {3-4},
pages = {421-436},
title = {On the singularities of convex functions.},
url = {http://eudml.org/doc/155763},
volume = {76},
year = {1992},

AU - Alberti, G.
AU - Ambrosio, L.
AU - Cannarsa, P.
TI - On the singularities of convex functions.
JO - Manuscripta mathematica
PY - 1992
VL - 76
IS - 3-4
SP - 421
EP - 436
KW - Hamilton-Jacobi equations; nonsmooth analysis; singular sets of convex and semiconvex functions; subdifferential; Hausdorff measure
UR - http://eudml.org/doc/155763
ER -

Citations in EuDML Documents

  1. Marco Castelpietra, Ludovic Rifford, Regularity properties of the distance functions to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry
  2. L. Ambrosio, P. Cannarsa, H. M. Soner, On the propagation of singularities of semi-convex functions
  3. Pablo Angulo Ardoy, Luis Guijarro, Cut and singular loci up to codimension 3
  4. Andrea Colesanti, Convessità in dimensione finita
  5. Piermarco Cannarsa, Generalized gradient flow and singularities of the Riemannian distance function
  6. P. Cannarsa, L. Rifford, Semiconcavity results for optimal control problems admitting no singular minimizing controls
  7. Piermarco Cannarsa, Funzioni semiconcave, singolarità e pile di sabbia
  8. Luděk Zajíček, Singular points of order k of Clarke regular and arbitrary functions
  9. Ludovic Rifford, Stratified semiconcave control-Lyapunov functions and the stabilization problem
  10. Emmanuel Trélat, Global subanalytic solutions of Hamilton–Jacobi type equations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.